# SDR C2XA99IA033

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Roller Guide
- Part number: 12036974601
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CARGO DOOR BOTTOM FORWARD RAMP AND UNDER STRUCTURE BENT.  REMOVED AND REPLACED ROLLER GUIDE.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
